# SDR UPS97222503

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, SEAT TRACK CORRODED STA 420 TO 440 LBL 25 WL 207 ON FLANGE.  CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REPLACED TRACK SECTION BS 380 TO 448 WITH NEW ITEM PER SRM 51-10-2, 53-10-1, 51-30-2.
